# SDR GAIA9995

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AIA/OSC MAINTENANCE FACILITY.  FOUND FRAME CRACKED BS 600 AT FASTENER HOLE BETWEEN STRINGER 25L AND 26L.  INSTALLED PERMANENT REPAIR AT FRAME BS 600 BETWEEN STRINGER 25L AND 26L IAW EDR NR B2-06454 AND DER APPROVED 8110-3.  (M)
